# SDR AWXA200400938

- Difficulty date: August 6, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 47,402 hours, 21,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: D53480115208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON FUSELAGE SKIN AROUND WASTE SERVICE COMPARTMENT CUTOUT BETWEEN FR 65 & FR 66, STRINGERS 35 & 39 RT.  MAINTENANCE REMOVED CORRODED REINFORCEMENT DOUBLER FROM FR 65 TO FR 66, AND STRINGERS 35 TO 39 RT; FABRICATED A NEW REPLACEMENT DOUBLER; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
